# SDR CALA2021072101142

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: D5744370920800
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB 17-5700-1-2915) UPON REMOVAL OF LH #4 SLAT, FOUND DAMAGED RIB AT #9 TRACK I/B SIDE () REMOVED AND REPLACED LH #4 SLAT RIB FITTING AT #9 TRACK IAW SRM 51-42-11 AND SRM 51-49-00. WORK ACCOMPLISHED BY EMP# V934627 AR VT AEROSPACE MOBILE BFM.
